# SDR SCNA96253

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47923
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023117
- Condition: Malfunctioned
- Location: Fwd Cargo
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OBSERVED A MOMENTARY LOWER CARGO FIRE INDICATION.  CHECKED FORWARD CARGO SMOKE DETECTOR IN ACCORDANCE WITH TAFI 26-14-00, CLEANED PLUG AND TESTED SEVERAL TIMES ON GROUND.
